Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Strichartz estimates for the Schrödinger equation with radial data


Author: Atanas Stefanov
Journal: Proc. Amer. Math. Soc. 129 (2001), 1395-1401
MSC (1991): Primary 35J10; Secondary 42B15
DOI: https://doi.org/10.1090/S0002-9939-00-05722-1
Published electronically: October 25, 2000
MathSciNet review: 1814165
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

We prove an endpoint Strichartz estimate for radial solutions of the two-dimensional Schrödinger equation:

\begin{displaymath}\Vert e^{-i t \Delta}f\Vert _{L^2_t BMO_x}\leq C\Vert f\Vert _{L^2}.\end{displaymath}


References [Enhancements On Off] (What's this?)

  • 1. J. Ginibre and G. Velo, Smoothing Properties and Retarded estimates for Some Dispersive Evolution Equations, Comm. Math. Phys. 123 (1989), 535-573.
  • 2. M. Keel and T. Tao, Endpoint Strichartz Estimates, Amer. J. Math. 120 (1998), 955-980. CMP 99:01
  • 3. S. Klainerman and M. Machedon, Space-time estimates for null forms and the local existence theorem, Comm. Pure Appl. Math. 46 (1993), 1221-1268. MR 94h:35137
  • 4. G. Mockenhaupt, A. Seeger, C.D. Sogge, Local Smoothing of Fourier Integrals and Carleson-Sjölin Estimates, J. Amer. Math. Soc. 6 (1993), 65-130. MR 93h:58150
  • 5. S.J. Montgomery-Smith, Time Decay for the Bounded Mean Oscillation of Solutions of the Schrödinger and Wave Equations, Duke Math. J. 91 (1998), no. 2, 393-408. MR 99e:35006
  • 6. D. Müller, A. Seeger, Inequalities for Spherically Symmetric Solutions of the Wave Equation, Math. Z. 218 (1995), 417-426. MR 96e:35093
  • 7. R.S. Strichartz, Restriction of Fourier Transform to Quadratic Surfaces and Decay of Solutions of Wave Equations, Duke Math. J. 44, (1977), 705-714. MR 58:23577
  • 8. E. M. Stein, Harmonic analysis: Real variable methods, orthogonality, and oscillatory integrals, Princeton University Press, Princeton NJ, 1993. MR 95c:42002
  • 9. T. Tao, Counterexamples to the $n=3$ Endpoint Strichartz estimate for the wave equation, (1998), preprint.
  • 10. M.C. Vilela, Regularity for the solutions to the free Schrödinger equation with radial initial data, preprint.
  • 11. K. Yajima, Existence of solutions for Schrödinger evolution equations, Comm. Math. Phys. 110 (1987), 415-426. MR 88e:35048

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35J10, 42B15

Retrieve articles in all journals with MSC (1991): 35J10, 42B15


Additional Information

Atanas Stefanov
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244
Email: astefano@syr.edu

DOI: https://doi.org/10.1090/S0002-9939-00-05722-1
Keywords: Schr\"odinger equation, Strichartz estimates
Received by editor(s): August 6, 1999
Published electronically: October 25, 2000
Additional Notes: This research was supported in part by DMS-9870027
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society